# SDR REXA2016092601822

- Difficulty date: September 26, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,469 hours, 13,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006959
- Condition: Corroded
- Location: Bs 836-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACKS AT LBL 9 BS 845 -980 CORRODED.  REPLACED AFT CABIN SEAT TRACKS IAW AMM 53-00-49-000/400-801-A07 AND REO 670-53-00-343.
